Illinois Journal of Mathematics

Full reflective subcategories and generalized covering spaces

J. F. Kennison

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 3 (1968), 353-365.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054104

Digital Object Identifier
doi:10.1215/ijm/1256054104

Mathematical Reviews number (MathSciNet)
MR0227247

Zentralblatt MATH identifier
0155.31402

Subjects
Primary: 18.10

Citation

Kennison, J. F. Full reflective subcategories and generalized covering spaces. Illinois J. Math. 12 (1968), no. 3, 353--365. doi:10.1215/ijm/1256054104. https://projecteuclid.org/euclid.ijm/1256054104


Export citation